# SDR AWXA200600698

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 59,980 hours, 41,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - NR 3967625 - MAINTENANCE REPORTED THAT THE LAST 2 OVERHEAD BIN EMERGENCY LIGHTS ON THE LEFT SIDE WERE  INOPERATIVE.  MAITNENANCE REMOVED AND REPLACED THE POWER SUPPLY FUSE.  OPERATIONAL CHECKS WERE GOOD.
